# SDR SWAA2022041490788

- Difficulty date: April 3, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 45,982 hours, 27,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT L/H OVERWING DOOR. / [01] REMOVED AND REPLACED LAMP AS PER BOEING 737 AMM 33-51-04-960-801.;[02] PERFORMED OPERATIONAL TEST AS PER BOEING 737 AMM 33-51-04-960-801. TEST FOUND NORMAL.;[03] VERIFIED STEP 1;2
